# SDR ASOA2014112411738

- Difficulty date: October 27, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 29,076 hours, 20,215 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R HAS CORROSION BETWEEN FS 333 TO 349.   REMOVE CORROISON IAW SRM 53-21-03-101-002-A01.  REMOVED CORROSION IAW SRM 53-21-23-101-003-A01 AND SRM 51-1-23-101-003-A01 AND SRM 51-21-06-001-001-A01.  BLENDED AREA IS OUT OF LIMITS IAW SRM 53-21-23-101-003-A01.  REMOVED CORROSION FROM STR 26R BETWEEN FS 333-349 IAW SRM 51-21-06-001-001-A01, 51-42-06-001-001-A01.
